# SDR MASA200700407

- Difficulty date: July 10, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N75995
- Make and model: Cndair CL6002B19
- Aircraft serial: 7361
- Aircraft time: 13,389 hours, 12,655 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ASH RON IAD.  MX REPORTED THAT THE EMERGENCY FLOOR LIGHTS ROW 2-5 WERE INOP.  REPLACED CONNECTOR DS13LY, OP CHECK WAS GOOD.
